| Model Number |
IIPEXCA4765 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.However, it was observed that the drilling protocol used differed from the recommended protocol; additionally, a prosthetic screw from another manufacturer was used, and a gap was noted at the abutment-transepithelial interface.
Event or Problem Description
The clinician indicates that he placed the implant on (b)(6) 2025 and loss of osseointegration occurs.Patient with bone quality iii.In the event the patient experienced: bone loss and pain.